| Model Number |
M00560311 |
| Medical Device Problem Codes |
Failure to Cut (2587); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.
Event or Problem Description
It was reported that a sensation snare was used in the intestinal tract for an endoscopic polypectomy performed on (b)(6) 2026.During the procedure the snare loop presented issues positioning around the polyp and could not cut it.Procedure was completed with an alternative snare.There were no patient complications reported as a result of this event.